# SDR 7C7A2017101300338

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 36,931 hours, 39,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 85710029
- Condition: Damaged
- Location: Rt Wing
- Part time: 36,931 hours, 39,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LADDER PLATE UNDER FUEL PANEL 624BT, HAD 3 SCREW HOLES ELONGATED.  REPAIRED IAW ECO 008.57-17.03.
